# SDR ASAA2014050107757

- Difficulty date: May 1, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 51,490 hours, 28,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545833150
- Condition: Corroded
- Location: Bs 259-270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BS 259 - 270 LBL 11 HAS CORROSION.  ACFT GROUNDED.  BLENDED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1.  R & R FLOOR SUPPORT IAW SRM 51-40-02-0G-0.
